# SDR EIAA980130

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Damaged
- Location: Bs 1880
- Part time: 72,724 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, AFT CARGO COMPARTMENT BS 1880 FLOOR BEAM UPPER CHORD DAMAGED AT LBL 48.  REPAIRED IAW SRM 51-40-03 FIG 2.  (X)
